Electron. J. Diff. Eqns. Vol. 1996(1996), No. 02, pp. 1-9.

A Lower Bound for the Gradient of infinity-Harmonic Functions

Edi Rosset

We establish a lower bound for the gradient of the solution to infinity-Laplace equation in a strongly star-shaped annulus with capacity type boundary conditions. The proof involves properties of the radial derivative of the solution, so that starshapedness of level sets easily follows.

Submitted November 20, 1995. Published February 6, 1996.
Math Subject Classification: 35J70, 35B05, 35B50,31C45.
Key Words: infinity-harmonic functions, p-harmonic functions.

Show me the PDF file (114 KB), TEX file, and other files for this article.

Edi Rosset
Dipartimento di Scienze Matematiche
Universita degli Studi di Trieste
34100 Trieste, Italy
e-mail: rossedi@univ.trieste.it

Return to the EJDE web page